MathSciNet Relay Station
MathSciNet bibliographic data
MR1476115 (99a:51009) 51E21 (05B25 51E20)
Ball, Simeon; Blokhuis, Aart An easier proof of the maximal arcs conjecture. Proc. Amer. Math. Soc. 126 (1998), no. 11, 3377–3380.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement